# SDR HEEA967585

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank Assy
- Part number: 214001371102
- Condition: Defective
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BORES WHERE BEARING P/N MS27641-5 ARE INSTALLED ARE MISALIGNED AND BOLT MUST BE HAMMERED IN AND IS SCORED WHEN INSTALLED.
